Han Yu
Han Yu
Mathematical Institute, University of St Andrews
Verified email at st-andrews.ac.uk
TitleCited byYear
New dimension spectra: finer information on scaling and homogeneity
JM Fraser, H Yu
Advances in Mathematics 329, 273-328, 2018
242018
Arithmetic patches, weak tangents, and dimension
JM Fraser, H Yu
Bulletin of the London Mathematical Society 50 (1), 85-95, 2018
222018
Assouad type spectra for some fractal families
JM Fraser, H Yu
arXiv preprint arXiv:1611.08857, 2016
122016
Dimensions of sets which uniformly avoid arithmetic progressions
JM Fraser, K Saito, H Yu
International Mathematics Research Notices, 2017
112017
Dimension growth for iterated sumsets
JM Fraser, DC Howroyd, H Yu
Mathematische Zeitschrift 293 (3-4), 1015-1042, 2019
42019
Assouad dimension of random processes
DC Howroyd, H Yu
Proceedings of the Edinburgh Mathematical Society 62 (1), 281-290, 2019
32019
The Assouad spectrum and the quasi-Assouad dimension: a tale of two spectra
JM Fraser, KE Hare, KG Hare, S Troscheit, H Yu
arXiv preprint arXiv:1804.09607, 2018
32018
Multi-rotations on the unit circle
H Yu
Journal of Number Theory 200, 316-328, 2019
12019
Dimensions of triangle sets
H Yu
Mathematika 65 (2), 311-332, 2019
12019
On the Hausdorff dimension of microsets
J Fraser, D Howroyd, A Käenmäki, H Yu
Proceedings of the American Mathematical Society, 2019
12019
Erdős Semi-Groups, Arithmetic Progressions, and Szemerédi's Theorem
H Yu
Real Analysis Exchange 44 (1), 101-118, 2019
12019
Discrepancies of irrational rotations, binary expansions of powers of 3 and an improvement on Furstenberg's slicing problem
H Yu
arXiv preprint arXiv:1811.11073, 2018
12018
Root sets of polynomials and power series with finite choices of coefficients
S Baker, H Yu
Computational Methods and Function Theory 18 (1), 89-97, 2018
12018
On generalized trigonometric functions and series of rational functions
H Yu
Journal of Number Theory 180, 512-532, 2017
12017
A Fourier analytic approach to inhomogeneous Diophantine approximation
H Yu
arXiv preprint arXiv:1704.04691, 2017
12017
Kakeya books and projections of Kakeya sets
H Yu
arXiv preprint arXiv:1704.04488, 2017
12017
Bernoulli decomposition and arithmetical independence between sequences
H Yu
arXiv preprint arXiv:1811.11545, 2018
2018
-spectra of self-affine measures: closed forms, counterexamples, and split binomial sums
JM Fraser, LD Lee, ID Morris, H Yu
arXiv preprint arXiv:1811.03400, 2018
2018
On GILP's group theoretic approach to Falconer's distance problem
H Yu
arXiv preprint arXiv:1810.00987, 2018
2018
Cubes, side lengths and centres
H Yu
arXiv preprint arXiv:1711.06533, 2017
2017
The system can't perform the operation now. Try again later.
Articles 1–20